IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev MVE Conf / Next MVE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Multimedia and Virtual Environment (MVE) [schedule] [select]
Chair Heito Zen (Chiba Univ.)
Vice Chair Yuichi Nakamura (Kyoto Univ.)
Secretary Masayuki Ihara (NTT Comware), Shinya Miyazaki (Chukyo Univ.)
Assistant Dai Hanawa (Seikei Univ.), Masayuki Mukunoki (Hiroshima City Univ.)

Conference Date Mon, Jun 2, 2008 09:30 - 18:30
Tue, Jun 3, 2008 10:00 - 17:45
Topics Virtual Reality, etc. (with VRSJ, HIS and ITE-HI) 
Conference Place Sanjo Conference Hall, Hongo Campus, University of Tokyo 
Address 7-3-1 Hongo, Bunkyo-ku, Tokyo 113-8654 Japan
Transportation Guide 1-minute walk from Todai-mae St. of Subway Nanboku Line
http://www.u-tokyo.ac.jp/campusmap/cam01_00_02_e.html
Contact
Person
Tomohiro Tanigawa
03-5841-8722
Sponsors This conference is co-sponsored by Human Interface Society, Virtual Reality Society of Japan and SIG-HI of The Institute of Image Information and Television Engineers.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Mon, Jun 2 AM 
09:30 - 11:30
(1) 09:30-10:00 Study on the Screen for Projection-Type See-through Pillar MVE2008-1 Yuji Ando, Ryosuke Saito, Yasuyuki Yanagida (Meijo Univ.)
(2) 10:00-10:30 * MVE2008-2 Ryugo Kijima, , Daisuke Kondo (Gifu Univ.)
(3) 10:30-11:00 * MVE2008-3 Yusuke Tsuchiyama, Tomohiro Tanikawa, Kazuyoshi Tagawa, Koichi Hirota, Michitaka Hirose (Univ. of Tokyo)
(4) 11:00-11:30 * MVE2008-4 Ryo Fukazawa, Tokuo Yamaguchi, Satoshi Sakurai, Yoshifumi Kitamura, Fumio Kishino (Osaka Univ.)
  11:30-13:00 Lunch Break ( 90 min. )
Mon, Jun 2 PM 
13:00 - 14:30
(5) 13:00-13:30 Trajectory Predeiction for Scent Projectors Using Range Imaging 3D-Camera MVE2008-5 Yuichi Masuda (Meijo Univ), Keichi Kitano (Meijo Univ/Rinnai), Yasuyuki Yanagida (Meijo Univ)
(6) 13:30-14:00 The construction of the personal Scheduler with the Scent projectors MVE2008-6 Hironori Funato (Meijo Univ.), Keiichi Kitano (Meijo Univ./Rinnai), Yasuyuki Yanagida (Meijo Univ.)
(7) 14:00-14:30 * MVE2008-7 , Takuji Narumi, Kunihiro Nishimura, Tomohiro Tanikawa, Michitaka Hirose (Univ. of Tokyo)
  14:30-14:45 Break ( 15 min. )
Mon, Jun 2 PM 
14:45 - 16:15
(8) 14:45-15:15 * MVE2008-8 Jo Matsuda, Kinya Fujita (TUAT)
(9) 15:15-15:45 * MVE2008-9 , Kinya Fujita (TUAT)
(10) 15:45-16:15 * MVE2008-10 (UEC)
  16:15-16:30 Break ( 15 min. )
Mon, Jun 2 PM 
16:30 - 18:30
(11) 16:30-17:00 * MVE2008-11 Ikumi Susa, Shoichi Hasegawa (UEC)
(12) 17:00-17:30 * MVE2008-12 Kazuyoshi Tagawa, Koichi Hirota, Michitaka Hirose (Univ. of Tokyo)
(13) 17:30-18:00 * MVE2008-13 , Kunihiro Nishimura, Tomohiro Tanikawa, Michitaka Hirose (Univ. of Tokyo)
(14) 18:00-18:30 * MVE2008-14 Masahiro Furukawa, Naohisa Nagaya, Yuki Hashimoto, Hiroyuki Kajimoto (UEC), Masahiko Inami (Keio Univ.)
Tue, Jun 3 AM 
10:00 - 12:00
(15) 10:00-10:30 A Trial of Interactive Remote Teaching by Shared Virtual Spaces between 2 Universities MVE2008-15 Michiko Ohkura (Shibaura Inst. Tech.), Hiroyuki Sakurai (Rissho Univ.), Tetsuro Aoto (Shibaura Inst. Tech.)
(16) 10:30-11:00 Preliminary Experiments on the Differences of User's Impressions for the different Gestures of the Conversational Robots MVE2008-16 Hirotada Ueda, Hiroaki Yamaba, Noritaka Moriya (Kyoto Sangyo Univ.)
(17) 11:00-11:30 A Reviewing System of Autonomous Humanoid Behavior Experiment with Mixed Reality MVE2008-17 Kazuhiko Kobayashi (Canon), Koichi Nishiwaki (AIST), Shinji Uchiyama, Hiroyuki Yamamoto (Canon), Satoshi Kagami (AIST)
(18) 11:30-12:00 * MVE2008-18 Takuji Tokiwa (Univ. of Tokyo), (UEC), Hideaki Arai (Univ. of Tokyo), Maki Sugimoto, Masahiko Inami (Keio Univ.)
  12:00-13:30 Lunch Break ( 90 min. )
Tue, Jun 3 PM 
13:30 - 15:30
(19) 13:30-14:00 Mesurment of muscle activity of the forearm during tremulous pointing using wearable multipoint EMG measurment system MVE2008-19 Yuki Iioka, Mihoko Kunita, Shigeru Sakurazawa (Future Univ.-Hakodate), Junichi Akita (Kanazawa Univ.), Masashi Toda (Future Univ.-Hakodate), Yuichi Nakamura (Kyoto Univ.)
(20) 14:00-14:30 Toward Easy Wearing EMG Interface
-- An automated electrode selection for wearable EMG interface --
MVE2008-20
Daiji Ito, Motoyuki Ozeki, Yuichi Nakamura (Kyoto Univ.), Shigeru Sakurazawa, Masashi Toda (Future Univ..-Hakodate), Junichi Akita (Kanazawa Univ.)
(21) 14:30-15:00 Multipoint EMG measuring during throwing motion MVE2008-21 Hisataka Kondo, Mihoko Kunita, Shigeru Sakurazawa (Future Univ.-Hakodate), Junichi Akita (Kanazawa Univ.), Masashi Toda (Future Univ.-Hakodate), Yuichi Nakamura (Kyoto Univ.)
(22) 15:00-15:30 Wearable Fundamental Environment Using Conductive Fabric and Application to Bio-monitoring System MVE2008-22 Masashi Toda (FUN), Junichi Akita (Kanazawa Univ.), Shigeru Sakurazawa, Kunio Iwata (FUN), Yuichi Nakamura (Kyoto Univ.)
  15:30-15:45 Break ( 15 min. )
Tue, Jun 3 PM 
15:45 - 17:45
(23) 15:45-16:15 * MVE2008-23 Shingo Ikeda, Tomohito Yamamoto (KIT)
(24) 16:15-16:45 * MVE2008-24 , , Kunihiro Nishimura, Tomohiro Tanikawa, Michitaka Hirose (Univ. of Tokyo)
(25) 16:45-17:15 Gaze area presumption using local feature of image. MVE2008-25 Satoshi Hizatsuki, Masahiro Ishii (Toyama Univ.), Makoto Sato (Tokyo Tech.)
(26) 17:15-17:45 * MVE2008-26 Rika Ito, Hideaki Touyama, Michitaka Hirose (Univ. of Tokyo)

Contact Address and Latest Schedule Information
MVE Technical Committee on Multimedia and Virtual Environment (MVE)   [Latest Schedule]
Contact Address Masayuki IHARA (NTT Comware Corp.), Shinya MIYAZAKI (Chukyo Univ.)
E-:mve-apply07 [at] .ieice.org
TEL:043-211-2515, FAX:043-211-4515 


Last modified: 2010-04-16 22:38:06


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to MVE Schedule Page]   /  
 
 Go Top  Go Back   Prev MVE Conf / Next MVE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan